Does Progesterone Disrupt other Hormones, and Dermal Fatigue?
(Central time zone)
My girlfriend and I are debating the safety of progesterone, especially dermally applied.
Here's a recent writing (don't know by whom) that she found:
"Dermal fatigue from long-term skin application - Used in the short-term, the transdermal method has been employed for the past several years with much success. HOWEVER, a problem, identified as “dermal fatigue”, has become apparent with its long-term use . Being fat-soluble, fat cells in the skin store the hormone, which is fine at first, since fat stores are low. Unfortunately, after a few weeks of applying cream to skin, the skin tissue fat cells become saturated with PROGESTERONE (or any other steroid hormone used), which results in disruptions to adrenal hormones, such as DHEA, CORTISOL and TESTOSTERONE. This not only stops the effectiveness of the hormone, it may even make symptoms worse.
Users of transdermal PROGESTERONE cream long-term can have excessively elevated levels of this hormone - those with excessively high PROGESTERONE levels from using transdermal supplementation may need to go off the cream for up to two years, to allow the excess PROGESTERONE to leave their body."
Could you address these issues for me and perhaps direct me to any papers that show these assertions to be false?
Thank you very much.